# SDR SWIA200516014

- Difficulty date: December 14, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 14,164 hours, 11,276 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

STAB TRIM MACH TRIM DISENGAGED REPEATEDLY ON TAXI OUT RETURNED TO GATE.  REPLACED  CAPT TRIM DISCONNECT SWITCH IAW CL 600 MM 27-41-05.  OPERATIONAL CHECK GOOD.
